Can Amoxicillin Make You Feel Sick?
“Can I take vitamin C while taking amoxicillin?” The answer to this question depends on a number of factors. Amoxicillin, which is commonly used to treat infections in the mouth and throat, is a form of penicillin. Penicillin is derived from a type of mold called Penicillin. The most common side effects of amoxicillin are nausea, vomiting and diarrhea. If you have one of these symptoms, doctor will recommend that you stop taking the medication
Can I take vitamin C when taking amoxicillin?
Can I take vitamin C when taking amoxicillin? This is a good question. The dosage of amoxicillin depends on what you are taking. The recommended daily dose of amoxicillin is less than 4 grams. Some side effects of amoxicillin can include a yellowish discoloration of the mouth, stinging or itching around the mouth or rash around the mouth.
Can I take vitamin C and amoxicillin at the same time? Vitamin C is available in two forms: Ascorbic Acid and Palatinate. Both these vitamins are found naturally in foods like oranges and red peppers. It is not clear whether they act together in the body to help relieve your symptoms, but it is known that they can work hand in hand if taken at the right dosage. However, if you have any serious or recurrent infections in your throat or digestive tract you should consult with your doctor before starting either prescription or over the counter medications that contain vitamin C.
Can I take vitamin C and amoxicillin at the same time? If you are taking antibiotics for another condition (for example, bronchitis) and your symptoms are clearing up then you may wish to try increasing your daily vitamin C intake to see if the antibiotics are working in conjunction with your sickness. You may wish to talk to your doctor first though, as some vitamin C products can cause stomach upset if taken with certain other medicines. If your condition only occurs occasionally, such as when you have a cold, then you may be able to use an alternative product without any issues.
Can I take vitamin C and amoxicillin at the same time?
Can I take vitamin C and amoxicillin at the same time? You should only do this with a prescription from your doctor. The two will work better together because the amoxicillin will be able to penetrate further into the lining of the stomach to kill any bacteria. Always contact your doctor to discuss your treatment options.
How long do you have to take the antibiotics? Usually it is recommended that you start taking your medication within 2 hours of eating if you have just eaten. This will help the medication reaches the stomach where it is needed most, and any discomfort will be reduced. You should also consider how you feel if you take the medication after a meal – will you feel better or worse? Try to keep to the instructions on the packaging to prevent a build-up of medication in the stomach, which may make you feel sick.
What are some possible side effects when taking amoxicillin?
What are some possible side effects when taking amoxicillin? One of the side effects, perhaps unsurprisingly, is that it can cause nausea. Nausea is very common with antibiotics – you may experience it even if you are taking a weaker dose, or if you eat shortly before you are due to take your medicine. This is normally mild, and although your stomach may hurt a little it is nothing compared to the severe pain of an allergic reaction.
Can amoxicillin make you feel sick? In most cases, no. Amoxicillin is generally safe it can even help save lives when given to those healthy but have a low immune system.
However, if you have per-existing health problems, or are pregnant, then you should avoid taking amoxicillin at all costs.
#amoxicillin #vitamin c #health
Register for free guest posting – https://ygoseo.com/register